MAUDE Adverse Event Report: MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM

MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM
Model Number 50T-MAXX
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2017, the system was shipped to (b)(6) health according to the end user specification.There have been no malfunctions reported to motion concepts on this seating system since 2017.But the system was hit by a car, while crossing a road, damaging the front rigging and the right arm pad and the end user contacted the dealer for the replacement parts.Dealer stated driver is at fault and nothing from the wheelchair caused this issue.Therefore, we believe this incident was not caused by a malfunction of the seating system.However, an injury might be involved in this incident so we consider it as a reportable.
 
Event or Problem Description
On (b)(6) 2018, motion concepts was informed by (b)(6) (motion concepts importer), that one of their dealer at (b)(6) ((b)(6) health), was notified of an incident that took place on (b)(6) 2018.The dealer reported that the system was hit by a car while crossing the road and they needed parts for replacement.Fortunately, it does not sound she was injured.Dealer stated that he needed the front rigging and arm pads for replacement and the incident is not because of any system malfunction.

Brand Name
POWERED WHEELCHAIR SYSTEM
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
MOTION CONCEPTS LP
84 citation drive
unit 1-7
concord, ontario L4K3C 1
CA  L4K3C1
MDR Report Key7541994
Report Number9615350-2018-00003
Device Sequence Number19436111
Product Code ITI
UDI-Device Identifier00754014710362
UDI-Public00754014710362
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number50T-MAXX
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight94